# SDR IPXA2025031311380

- Difficulty date: March 12, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N76555
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1220 LBL 65 TO LBL 70 UPPER PART OF T-CHORD FLANGE IS EXFOLIATED.REMOVED T-CHORD ON FS 1220 LBL 65 TO LBL 70 IAW B757-200, SRM 51-40-02, EVALUATED AND FOUND OUT OF LIMITS IAW B757-200, SRM 53-00-71-1A-1 DETAIL IX.INSTALLED NEW T-CHORD AT STA1220 LBL65-70 AND APPLIED CIC TO NEW T-CHORD.
